# SDR SWAA2025122953763

- Difficulty date: December 19, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 553ET FASTENER HOLE ELONGATED.   LOCATED, DRILLED, AND INSTALLED A NEW ACCESS PANEL IAW SRM 51-40-02.
